Atormac
briv
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 3407  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed532    
    Printed18    
    Emailed0    
    PDF Downloaded19    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2021  |  Volume : 69  |  Issue : 1  |  Page : 174--176

Metronidazole-Induced Recurrent Paresthesia: A Case Report


Department of Physical Medicine and Rehabilitation, Kyung-Hee Medical Center, 23, Kyungheedae-ro, Dongdaemun-gu, Seoul, Korea

Correspondence Address:
Yunsoo Soh
Department of Physical Medicine and Rehabilitation, Kyung-Hee Medical Center, 23, Kyungheedae-ro, Dongdaemun-gu, Seoul
Korea
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.310097

Rights and Permissions

A 54-year-old woman presented with a 1-month history of pain and numbness in both feet. She had taken metronidazole for over 4 years previously to treat vaginitis. On nerve conduction studies (NCS), neither the sural nor right superficial peroneal nerve (SPN) was evoked, nor did the left SPN have small amplitude, suggesting axonal peripheral polyneuropathy with sensory fiber involvement. When she restarted metronidazole, she immediately complained of recurrent paresthesia of the feet. We performed three electromyography (EMG) studies and followed the patient for 6 months.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow